Hokkaido Mathematical Journal

No.1

SEINO Masaru,
Some considerations on various curvature tensors
Hokkaido Mathematical Journal, 10 (1981) pp.13-26
NISHIDA Kenji,
Finitely generated projective modules over hereditary noetherian prime rings
Hokkaido Mathematical Journal, 10 (1981) pp.1-12
FUJIMURA Shigeyoshi,
Mean curvatures for certain u-planes in quaternion Kählerian manifolds
Hokkaido Mathematical Journal, 10 (1981) pp.27-33
SRIVASTAVA H. M., RAINA R. K.,
New generating functions for certain polynomial systems associated with the H-functions
Hokkaido Mathematical Journal, 10 (1981) pp.34-45
HATTORI Akira,
On Amitsur cohomology of rings of algebraic integers
Hokkaido Mathematical Journal, 10 (1981) pp.46-56
TAKAHASHI Yasuji,
Hilbertian support of probability measures on locally convex spaces and their applications
Hokkaido Mathematical Journal, 10 (1981) pp.57-74
KISHI Kazuo,
Some properties of the algebra $H^{\infty}(m)$
Hokkaido Mathematical Journal, 10 (1981) pp.75-82
MUTŌ Yoshio,
Isometric imbedding of a compact orientable flat Riemannian manifold into Euclidean space
Hokkaido Mathematical Journal, 10 (1981) pp.83-92
OHKUBO Toshio,
Regularity of solutions to hyperbolic mixed problems with uniformly characteristic boundary
Hokkaido Mathematical Journal, 10 (1981) pp.93-123
KIYOHARA Kazuyoshi,
On the infinitesimal Blaschke conjecture
Hokkaido Mathematical Journal, 10 (1981) pp.124-142
SAKAI Takashi,
Cut loci of Berger's spheres
Hokkaido Mathematical Journal, 10 (1981) pp.143-155
AGEMI Rentaro,
The initial boundary value problem for inviscid barotropic fluid motion
Hokkaido Mathematical Journal, 10 (1981) pp.156-182